Showing 1-10 of 379 results

Browse for Fexofenadine Hydrochloride best prices at PriceSero.com

  • Basic Care Allergy, Fexofenadine Hydrochloride Tablets, 180 mg, 150 Count

    The active ingredient in this product is Fexofenadine Hydrochloride 180 mg, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. One dose of Fexofenadine Hydrochloride Tablets, 180 mg works for a full 24 hours. Fexofenadine Hydrochloride Tablets, 180 mg is approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 12 years of age and older.Made in Israel.
    Fexofenadine Hydrochloride

    • ASIN: B079TR4R8V
    • Brand: Basic Care
    • UPC: 370030114702

  • ValuMeds 24-Hour Allergy Medicine (100-Count) Fexofenadine HCl Tablets | Non-Drowsy Antihistamine | Pollen, Hay Fever, Dry, Itchy Eyes, Allergies | Kids, Adults (Compare to Allegra Tablets)

    Keep clear eyes, reduce sneezing, and relief allergy symptoms with ValuMeds allergy relief medicine with 180mg of Fexofenadine HCl. When you suffer from dry, itchy eyes, a scratch throat, sneezing fits, or a runny nose, you understand how tough it can be to enjoy the day when allergies hold you back. That's why we created ValuMeds Allergy Medicine formulated with extra-strength Fexofenadine. Packed with 180mg of advanced allergy protection with Fexofenadine HCl, our formula can help you take back your clarity and breathe a little easier with non-drowsy, 24-hour protection you can rely on. Product Details: ValuMeds Allergy Medicine Fexofe...
    Fexofenadine Hydrochloride

    • ASIN: B07K1J1WJ3
    • Brand: ValuMeds
    • UPC: 040232689246

  • Kirkland Signature Aller-FEX, 180 mg 180 Tablets

    Kirkland Signature Aller-Fex, 180 mg 180 Tablets
    Fexofenadine Hydrochloride

    • ASIN: B01JPG3ZQA
    • Color: Purple
    • Brand: Kirkland Signature
    • UPC: 096619987764

  • Camber Consumer Care Fexofenadine Hydrochloride Non-Drowsy Allergy Medicine for Men/Women, HCI Hydrochloride 180 mg (100 Count)

    About Camber Consumer Care Fexofenadine Allergy Relief When you are struggling with allergies it can make it tough to focus on work, enjoy the outdoors with your kids, or even just see or breathe clearly. That is why we created this non drowsy allergy relief medicine that helps relieve allergy symptoms like a runny nose, itchy, water eyes, and sneezing. More importantly, it helps you keep a clear head, so you can enjoy each day with improved comfort and confidence. Product Details: Non Drowsy Allergy Relief (180 miligram) Prescription Strength Antihistamine Provides 24 Hour Support Itchy, Watery Eyes, Nose, and Throat Sneezing and Runny Nose ...
    Fexofenadine Hydrochloride

    • ASIN: B01GIENERM
    • Brand: Camber Consumer Care
    • UPC: 069230202011

  • Kirkland Signature Aller-Fex , 180 mg 360 Tablets

    Kirkland Signature Aller-Fex , 180 mg 180 Tablets X2
    Fexofenadine Hydrochloride

    • ASIN: B01LYU3Z4V
    • Brand: Kirkland Signature
    • UPC: 688625388156

  • Fexofenadine Hydrochloride, Compared to Allegra, 180mg, 100 ct (Pack of 1) by Camber Consumer Care

    Fexofenadine Allergy
    Fexofenadine Hydrochloride

    • ASIN: B01LMOT72Y
    • Brand: Camber Consumer Care

  • perrigo - Fexofenadine Generic Allegra 60 Mg - 100ct.

    Fexofenadine hcl tablets with fexofenadine hcl 60 mg. Its purpose is antihistamine. Its uses are temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose, itchy, watery eyes, sneezing, itching of the nose or throat.
    Fexofenadine Hydrochloride

    • ASIN: B006AR4SR8
    • Color: Blue
    • Brand: Perrigo
    • UPC: 345802425782

  • Fexofenadine HCL Allergy Relief 180 mg Tablet

    Wellness Basics Fexofenadine HCL Allergy Relief 180 mg Tablet (150 count) is an antihistamine that provides 24-hour allergy relief from symptoms due to hay fever or other upper respiratory allergies, including sneezing, runny nose, itchy, watery eyes, itchy nose or throat. Compares to the active ingredient in Allegra Allergy 24 Hour, easing both indoor and outdoor allergies. Proudly manufactured in the U.S.A.
    Fexofenadine Hydrochloride

    • ASIN: B077NZVXKF
    • Brand: Wellness Basics
    • UPC: 359726504140

  • Fexofenadine 180mg 100 Tablets *Compare to 24 Hour Allegra*

    The active ingredient in this product is Fexofenadine Hydrochloride 180 mg, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms.
    Fexofenadine Hydrochloride

    • ASIN: B07B5FZCQK
    • Brand: Aurohealth
    • UPC: 358602711214

  • Allegra Adult 24 Hour Allergy Tablets, 70 Tablets, Long-Lasting Fast-Acting Antihistamine for Noticeable Relief from Indoor and Outdoor Allergy Symptoms

    Allegra Allergy provides fast, strong, non-drowsy, noticeable relief of indoor and outdoor allergy symptoms. Relief that starts in just 1 hour and stays strong for 24 hours.
    Fexofenadine Hydrochloride

    • ASIN: B007D4R4ZK
    • Color: 70 Count
    • Brand: Allegra
    • UPC: 041167246528

  • Equate Allergy Relief Fexofenadine Hydrochloride Tablets, 180mg, 2x30 ct

    Equate Allergy Relief Fexofenadine Tablets provide you with 24 hours of relief from both indoor and outdoor allergies. These specially formulated tablets are made with original prescription strength Fexofenadine HCI USP and 180 mg of antihistamine. These tablets provide temporary relief of symptoms due to hay fever or other upper respiratory allergies including runny nose, sneezing, itchy watery eyes, and itching of the nose or throat. Our non-drowsy formula allows you to take on your day without having to worry about fatigue or allergies. With a complete range of credible and affordable products for the wellbeing of you and your
    Fexofenadine Hydrochloride
    Compare to Allegra® Allergy active ingredientRelief of: Sneezing; Runny Nose; Itchy, Watery Eyes; Itchy Nose or ThroatIndoor & Outdoor

    • UPC: 990251621
    • Rating: 4.75

  • Sunmark Fexofenadine Hydrochloride, 180 mg Tablets - 70 tablets

    Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat. 24 hour original prescription strength. Non-drowsy. Indoor and outdoor
    Fexofenadine Hydrochloride
    Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat. 24 hour original prescription strength. Non-drowsy. Indoor and outdoor allergies.Active Ingredients: In Each Tablet: Fexofenadine HCl 180 mgInactive Ingredients: Colloidal Silicon Dioxide; Croscarmellose Sodium; Hypromellose; Iron Oxide Black; Iron Oxide Red; Iron Oxide Yellow; Lactose Monohydrate; Magnesium Stearate; Microcrystalline Cellulose; Polyethylene Glycol; Povidone; Titanium

    • UPC: 156666323

  • Fexofenadine Hydrochloride Non-Drowsy Allergy Medicine for Men/Women, HCI Hydrochloride 180 mg (100 Count) Camber Consumer Care

    temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: Fexofenadine HCl USP, 180 mg Package Quantity: 1 Active ingredient (in each film-coated tablet) Fexofenadine HCl USP, 180 mg Inactive ingredients anhydrous lactose, colloidal silicon dioxide, corn starch, croscarmellose sodium, lactose monohydrate, pregelatinized starch (maize), stearic acid, opadry pink 03B84893 containing hypromellose, polyethylene glycol, red iron oxide, titanium dioxide and yellow iron
    Fexofenadine Hydrochloride
    Fexofenadine Hydrochloride Non-Drowsy Allergy Medicine for Men/Women, HCI Hydrochloride 180 mg (100 Count) Camber Consumer

    • UPC: 878546992

  • Major Fexofenadine 180Mg Tab Fexofenadine Hydrochloride-180 Mg Peach 30 Tablets Upc 309046214465

    MAJOR FEXOFENADINE 180MG TAB FEXOFENADINE HYDROCHLORIDE-180 MG Peach 30 TABLETS UPC 309046214465
    Fexofenadine Hydrochloride
    Generic Compare To ALLEGRA OTC 24 HOUR TAB|Active Ingredients: FEXOFENADINE HYDROCHLORIDE-180 MG, , |Treats Hay Fever||FEXOFENADINE 180MG TAB FEXOFENADINE HYDROCHLORIDE-180 MG Peach 30 TABLETS UPC

    • UPC: 117215173

  • FEXOFENADINE HYDROCHLORIDE 180mg 500 Count Tablets

    Fexofenadine Hydrochloride 180mg is an antihistamine for the treatment of both indoor and outdoor allergy symptoms. Compare to the active ingredient in
    Fexofenadine Hydrochloride
    Fexofenadine HCl USP, 180 mg500 COUNT TABLETSCompare to Allegra Allergy active ingredientNon-DrowsyIndoor & Outdoor

    • UPC: 106761207

  • fexofenadine hydrochloride. Use Dose side effects . दाद खाज खुजली

    Fexofenadine Hydrochloride
    health care india apko sari medicine ke bare mai full details kai sath samjhane ki kosis karega, fexofenadine hydrochloride,fexofenadine hydrochloride 120 mg,fexofenadine hydrochloride 180 mg hindi...
    fexofenadine hydrochloride,fexofenadine hydrochloride 120 mg,fexofenadine hydrochloride 180 mg hi...

    Allegra 180mg Tablets review in Hindi

    Fexofenadine Hydrochloride
    Allegra 180mg Tablets review in Hindi Allegra (fexofenadine) is an antihistamine that reduces the effects of natural chemical histamine in the body. Histamine can produce symptoms of sneezing, itch...
    Medicine Reviews,medicine reviews,reviews medicine walk,allergy,medicine,reviewsSide,effects,Alle...

    Allegra 120 (Fexofenadine hydrochloride) for Rhinitis Reviews MPR

    Fexofenadine Hydrochloride
    In this video I have provided information regarding allegra 120 milligram anti allergic tablet. Allegra 120 mg is a second generation antihistamines medicine with non-drowsy benefit click to subsc...
    Allegra,Second generation antihistamine,Allergy,Allergic